Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bluebomber

Didn't apply BP

When i used my moisturizer after NOT applying BP my face still turned red from the moisturizr! like whhhhhat the heck its pretty damn annoying, and im going out this evening, any tips on mosturizers that DONT cause redness period, also, any helpful things i can do to help ease the redness i have about 2 hours or so. PLEASE any help

Share this post


Link to post
Share on other sites

i don't think it's the moisturizer causing the redness fully, even without applying BP your skin could still be sensitive from past applications.

Share this post


Link to post
Share on other sites
When i used my moisturizer after NOT applying BP my face still turned red from the moisturizr! like whhhhhat the heck its pretty damn annoying, and im going out this evening, any tips on mosturizers that DONT cause redness period, also, any helpful things i can do to help ease the redness i have about 2 hours or so. PLEASE any help

Share this post


Link to post
Share on other sites

If its the kind of redness that burns or makes your skin feel likes its stretched, then do what I used to do: use an ice pack. Just wrap it up in a cool towell and apply it for a little while. It took the edge off and never gave me any problems.

Share this post


Link to post
Share on other sites

What moisturizer are you using? FWIW, the Neutrogena oil-free and sensitive skin moisturizers caused me to have redness and stinging. I really have no idea why, it was only those two that did that.

Share this post


Link to post
Share on other sites

its called moisturel, and the reason i got it was because it said non-comodegenic , what moisturizer are u using right now brandy??

Share this post


Link to post
Share on other sites
its called moisturel, and the reason i got it was because it said non-comodegenic , what moisturizer are u using right now brandy??

Moisturel is pretty mild, but if it is irritating you, probably time to consider changing. You asked what moisturizer I use right now, so I will tell you. I used the Eucerin Skin Renewal for the first 4 months of the Regimen, and it worked very very well, so I would advise you to consider trying that one. After the 4 month mark when I had been clear for a bit, i went ahead and switched to Avon Anew Advanced All-in-One Max. I am, ahem, older (okay 35) so i wanted to get a moisturizer specifically for my mature skin, so that is why I switched after I got clear.

So, see if you can find the Eucerin Skin Renewal, or even the Cetaphil moisturizer, it seems to be very mild and tolerated well.

Good luck and post back to let us know how you are doing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×